# SDR USVA109513

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305VA
- Make and model: Boeing 737247
- Aircraft serial: 19606
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assy
- Part number: D43637
- Condition: Inoperative
- Location: Fs 950
- Component: Grimes
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT LIGHTS AFT OF CABIN CEILING INOP.  REPLACED LIGHT ASSY PER MM 33-20-00.  (M)
